# SDR CALA2018101502119

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 68,137 hours, 26,631 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, F, A

## Discrepancy

CREW STATED TO LOCAL MAINTENANCE THAT DURING CLIMB THRUST AT 13,00FT, 300KTS AIRSPEED HEARD A LOUD BANG FROM AN ENG1 COMPRESSOR STALL FOLLOWED BY VERY HIGH EGT TEMP OF 735+, CREW FOLLOWED QRH AND SHUT DOWN ENG AND BLEW THE FIRE BOTTLE. AIRCRAFT RETURNED TO THE FIELD AND LOCAL MAINT FOUND METAL IN THE TAIL PIPE AND THE F AN STILL ABLE TO SPIN. REMOVED POWER PLANT PER AMM 71-00-20-00-040-A  UPTO ITEMS D1. REMOVED POWER PLANT PER AMM 71-00-20-00-040-A  STEPS 1 THROUGH 4(C)2(D). SDR REPORTED ENGINE WAS REPLACED PER MT 71-017 POWERPLANT DEMOUNTABLE REMOVAL INSTALLATION TOD. SEE TOD FOR ADDITIONAL FILE NUMBERS. NO DEFECTS ON ENGINE RUN, TESTS 3, 6, 13 ACCOMPLISHED. TRACKING ON 1024047 SN OFF 1283. REF AMM 71-00-20-401. ROTABLE PARTS CHANGE WAS INDICATED - TT 1024047  SN OFF 1283 TT 1445491 SN OFF 0700 IPC REFERENCE 71-11-11-80A ENGINE, V2500-A OFF 31-7200-9-0001 1283 ON 31-7200-9-0001 0017 INSPECTED SECURITY OF INSTALLATION IAW MT 71-017 POWER PLANT DEMOUNTABLE REMOVAL/INSTALLATION TOD, ALSO REF AMM 71-00-20. SEE TOD FOR ALL ACCPLICABLE INSPECTION REQ. AND FILE NUMBERS.
